Convergence of randomly weighted sums of Banach space valued random elements and uniform integrability concerning the random weights

Hu, TC; Cabrera, MO; Volodin, AI

Tipo: Artículo
Año de Publicación: 2001
Volumen: 51
Número: 2
Páginas: 155 - 164
Fuente Nº Citas Fecha Actualización
scopus1303-12-2022
wos1103-12-2022
Dimensions
PlumX
Altmetric

Año: 2001

Journal Impact Factor (JIF): 0.357

CategoríaEdiciónPosiciónCuartilTercilDecil
STATISTICS & PROBABILITYSCIE50/70Q3T3D8

Año: 2017

Journal Citation Indicator (JCI): 0,330

CategoríaPosiciónCuartilTercilDecilPercentil
STATISTICS & PROBABILITY118/159Q3T3D826,10

Año:

2011

CiteScore:

1.100

CategoríaPosiciónCuartilTercilDecil
Statistics and Probability105/159Q3T2D7
Statistics, Probability and Uncertainty63/89Q3T3D8

SJR año:

2001

Factor de Impacto:

0.731

CategoríaPosiciónCuartilTercilDecil
Statistics and Probability53/108Q2T2D5
Statistics, Probability and Uncertainty33/64Q3T2D6
No existen datos para la revista de esta publicación.
No exiten datos para esta publicación
# Autor Afiliación
1Hu, TCNational Tsing Hua University (Taiwan)
2Cabrera, MOUniversidad de Sevilla (Spain)
3Volodin, AIUniversity of Regina (Canada)